# SDR AALA970892

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Condition: Corroded
- Location: Bs 755-775
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - ROLLER TRAY NR 4 HAS CORROSION BETWEEN STA 755 AND STA 775.  INSTALLED NEW ROLLER TRAY FROM STA 760 TO STA 879 PER AARD 51-01-00-05 AND SRM 53-70-00 FIG 18.  59,206.24  HOURS.  CYCLES, 20,343.  (X)
